# SDR R61A201603040178

- Difficulty date: March 4, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STABILIZER RIB 11 IS CRACKED.  MAINTENANCE TRIMMED OUT CRACK, FABRICATED NEW SHEAR CLIPS AND INSTALLED IAW ETD2016-170-022724.
